Computational complexity of general fuzzy logic control and its simplification for a loop controller

Title
Computational complexity of general fuzzy logic control and its simplification for a loop controller
Authors
김용호안상철권욱현
Keywords
fuzzy logic control
Issue Date
2000-01
Publisher
Fuzzy sets and systems
Citation
VOL 111, NO 2, 215-224
URI
http://pubs.kist.re.kr/handle/201004/13213
ISSN
0165-0114
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE